Pacific Journal of Mathematics

Topological semilattices on the two-cell.

Dennison R. Brown

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 35-46.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995988

Mathematical Reviews number (MathSciNet)
MR0176453

Zentralblatt MATH identifier
0134.18401

Subjects
Primary: 54.56

Citation

Brown, Dennison R. Topological semilattices on the two-cell. Pacific J. Math. 15 (1965), no. 1, 35--46. https://projecteuclid.org/euclid.pjm/1102995988


Export citation

References

  • [1] L.W. Anderson, Topological lattices and n-cells, Duke Math. J. 25 (1958), 205-208.
  • [2] L.W. Anderson and L.E. Ward, Jr., A structure theorem for topological lattices, Proceeding of the Glasgow Mathematical Association, Vol. V (1961), 1-3.
  • [3] A.L. Hudson, Some semigroups on the two-cell, Proc. Amer. Math. Soc. 10 (1959), 648-655.
  • [4] R.J. Koch, Arcs in partially ordered spaces, Pacific J. Math. 9 (1959), 723-728.
  • [5] P.S. Mostert and A.L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. Math. 65 (1957), 117-143.*
  • [6] A.L. Shields, The n-cube as a product semigroup, Michigan Math. J. 4 (1957), 165-166.
  • [7] A.D. Wallace, Cohomology, dimension, and mobs, Summa Brasilia Math. 3 (1953), 43-54.
  • [8] A.D. Wallace, Factoring a lattice, Proc. Amer. Math. Soc. 9 (1958), 250-252.
  • [9] A.D. Wallace, A theorem on acyclicity, Bull. Amer. Math. Soc. 67 (1961), 123-124.
  • [10] L. E. Ward, Fartially ordered topological spaces Proc. Amer. Math. Soc. 5 (1954), 144-161.
  • [11] L.E. Ward, Jr., Concerning Koch's theorem on the existence of arcs, to appear.
  • [12] G.T. Whyburn, Analytic topology, New York, 1942.
  • [13] R.L. Wilder, Topology of manifolds, New York, 1949.